Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is it possible I miscarried while on Mirena?

I've been on Mirena for 9 months and around 7 months my periods have been steady 29 days apart and I have had little to no cramping. My boyfriend and I don't use any protection besides Mirena. Anyways a month ago I had pretty severe cramping and had a "period" at only 17 days. And this month my period is passed 29 days. I took a pregnancy test and it said not pregnant but after reading other stories I'm now curious if I miscarried last month when I though many period came early. If anyone has experience or some advice that would be great.
Thanks

Answer Question
 
jessjgr40

Asked by jessjgr40 at 12:02 AM on May. 2, 2013 in Pregnancy

Level 2 (4 Credits)
Answers (4)
  • Mirena will screw with your period. You might not get your period again until after you get it out. I had mine for a little while and then it was gone for the next 4.5 years.
    kmath

    Answer by kmath at 12:10 AM on May. 2, 2013

  • Someone else just posted a few days ago about finding out she was pregnant and then miscarrying while using Mirena. I can't recall the question title, but you might browse through the questions in the "Pregnancy" and "Health andFitness" sections categories over the last week or so and see what you find.
    Ballad

    Answer by Ballad at 12:27 AM on May. 2, 2013

  • Yes, it is entirely possible.
    PartyGalAnne

    Answer by PartyGalAnne at 12:30 AM on May. 2, 2013

  • It's very possible. The way Mirena works makes it likely that may be what happened.
    Ginger0104

    Answer by Ginger0104 at 2:55 AM on May. 2, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.